# SDR SWAA2021092722997

- Difficulty date: September 24, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737
- Aircraft serial: 32456
- Aircraft time: 61,944 hours, 36,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Loose
- Location: Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: MID CABIN EMERGENCY EXIT SIGN CAME OFF ; / [01] REMOVED AND REPLACED OVERHEAD EMERGENCY LIGHT ASSY AT MID CABIN EXIT ROWS. OPS CHECK OK PER AMM 21-51-02.
